# SDR IPXA2023082057266

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 64,325 hours, 21,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 40381
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY LIGHTS INOP ACCOMPLISHED REPLACEMENT OF EMERGENCY LIGHTING POWER SUPPLY BATTERY PACK REF AMM 33-51-07.  FLIGHT DECK EMERGENCY LIGHT NOW CHECKS GOOD
